Skip to content
Free Delivery on Orders over £35
Free Pickup in Store


Return
Flu Plus Caplets 16 caplet
In stock
£3.99
Unit price 24.9p peritem
2496289
Description

Beechams Flu Plus Caplets provide relief from sinus pain and the symptoms of colds and flu, including fatigue and drowsiness. Here's how the key ingredient work: 

  • Paracetamol: This ingredient acts as a pain reliever and fever reducer, helping to alleviate aches, pains, and fever associated with colds and flu.
  • Phenylephrine hydrochloride: This decongestant helps to clear blocked nasal passages and sinuses, making it easier to breathe
  • Caffeine: Caffeine acts as a mild stimulant, helping to combat fatigue and drowsiness and improve alertness.
How to Use

For oral use. Adults aged 16 years and over, and the elderly:
Two caplets every four hours as required. Do not take more than 8 caplets (4 doses) in any 24 hour period.
Do not give to children under 16 years of age.
Do not take for more than 7 days except on medical advice.

Product Advice

DO NOT TAKE with other flu, cold or decongestant products and avoid excessive intake of caffeine.

Ingredients

Active ingredients: Each tablet contains Paracetamol 500mg, Phenylephrine Hydrochloride 5mg and Caffeine 25mg.

Quantity:
Flu Plus Caplets 16 caplet
Flu Plus Caplets 16 caplet
£3.99 Unit price 24.9p peritem
Tax included. Shipping calculated at checkout.
Secure payment
Easy returns
Need help? Contact us.